Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Headache, dimetapp, hives on leg, allergy

i gave my 6yr old childrens dimetapp for a headache about an hour and half ago when she changed clothes for bed she broke out in hives on her legs which we havent figured out what she is allergic to yet is it ok to give her childrens benadryl for the itching so close to giving the dimetapp
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are only supportive therapies and donot cure you need to know cause any thing can react at any time at any age
mostly milk is cause as the theory states that child need only breast milk for 2 years and nothing after and as we add milk and diary child getting many problems like allergy asthma anaemia eczema and other organ diseases
as animal protein are non competible with human proteins
these are initial symptomps and as the time goes the increase stop milk and diary proteins completely so child will reverse in diseases and no recurence further
at moment can give fexofenadine 30 mg bd
apply calamine lotion locally on skin for 3 wk
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor